Quantum tunneling for the asymmetric double-well potential at finite energy

Citation
B. Zhou et al., Quantum tunneling for the asymmetric double-well potential at finite energy, PHYS LETT A, 281(2-3), 2001, pp. 105-112
Citations number
21
Categorie Soggetti
Physics
Journal title
PHYSICS LETTERS A
ISSN journal
03759601 → ACNP
Volume
281
Issue
2-3
Year of publication
2001
Pages
105 - 112
Database
ISI
SICI code
0375-9601(20010319)281:2-3<105:QTFTAD>2.0.ZU;2-K
Abstract
A bouncelike solution with nonzero energy is used for the explicit calculat ion of the decay rate of an excited state of the asymmetric double-well pot ential. The imaginary part of the energy, which results only from the symme try of the bounce itself, is calculated with the help of the path-integral method. (C) 2001 Published by Elsevier Science B.V.